# SDR ASMF201801020

- Difficulty date: January 10, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 19,044 hours, 2,430 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO A MESSAGE IN EICAS AND STATUS OF AUTO BRAKES AND BRAKE CONTROL WERE SHOWN.  MAINTENANCE PERFORMED THE FIM DMC-B787-A-32-40-F2-34A-421A-A PROCEDURE, SHOWING FAILURE CODE BRAKES 42-01863, AUTOBRAKE 32-30530 AND BRAKE CONTROLS 42-01863.  THE BRAKE SYSTEM CONTROL UNIT WAS REPLACED IAW AMM DMC-B787-A-32-42-03-01A-520A/720A-A, TESTED CORRECT.
